Alert archive / Maine / Small Craft Advisories in 2011

Small Craft Advisory 9, NWS Caribou, ME

January 27, 2011

NWS Caribou, ME issued this small craft advisory at Jan 27, 2011, 2:55 AM EST. It was in force for 19 hr.

The area

The counties it named.

The facts

Issued
Jan 27, 2011, 2:55 AM EST (07:55 UTC)
Expired
Jan 27, 2011, 9:54 PM EST
In force
19 hr
Issued by
NWS Caribou, ME

The text

As transmitted, in the capitals the NWS used until 2016.

251 
WHUS71 KCAR 270755
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
255 AM EST THU JAN 27 2011

ANZ052-271600-
/O.CAN.KCAR.GL.W.0004.000000T0000Z-110127T1900Z/
/O.NEW.KCAR.SC.Y.0009.110127T0755Z-110127T1900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
255 AM EST THU JAN 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH WINDS 20 TO 25 KT WITH A FEW GUSTS UP TO 35 KT.

* SEAS: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ050-051-271600-
/O.CON.KCAR.GL.W.0004.000000T0000Z-110127T1900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
255 AM EST THU JAN 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. 

* WINDS: NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS: 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$
4 follow-up statements
596 
WHUS71 KCAR 271500
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1000 AM EST THU JAN 27 2011

ANZ050-051-271900-
/O.CON.KCAR.GL.W.0004.000000T0000Z-110127T1900Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
1000 AM EST THU JAN 27 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

A GALE WARNING REMAINS IN EFFECT UNTIL 2 PM EST THIS AFTERNOON. 

* WINDS: NORTH WINDS 25 TO 30 KT WITH GUSTS UP TO 40 KT.

* SEAS: 7 TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

GALE CONDITIONS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN
GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED
VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE
PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

&&

$$

ANZ052-271900-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-110127T1900Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
1000 AM EST THU JAN 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EST THIS
AFTERNOON. 

* WINDS: NORTH WINDS 20 TO 25 KT WITH A FEW GUSTS UP TO 35 KT.

* SEAS: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
477 
WHUS71 KCAR 271851
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
151 PM EST THU JAN 27 2011

ANZ050-051-280300-
/O.CAN.KCAR.GL.W.0004.000000T0000Z-110127T1900Z/
/O.EXB.KCAR.SC.Y.0009.000000T0000Z-110128T0400Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
151 PM EST THU JAN 27 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 PM EST THIS EVENING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 11 PM EST THIS EVENING. THE
GALE WARNING HAS BEEN CANCELLED. 

* WINDS: NORTH WINDS 25 TO 30 KT WITH A FEW GUSTS UP TO 35 KT.

* SEAS: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ052-280300-
/O.EXT.KCAR.SC.Y.0009.000000T0000Z-110128T0400Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
151 PM EST THU JAN 27 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS: NORTH WINDS 20 TO 25 KT WITH A FEW GUSTS UP TO 30 KT.

* SEAS: 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
648 
WHUS71 KCAR 272002
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
302 PM EST THU JAN 27 2011

ANZ050>052-280400-
/O.CON.KCAR.SC.Y.0009.000000T0000Z-110128T0400Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
302 PM EST THU JAN 27 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS: NORTH WINDS 20 TO 25 KT WITH A FEW GUSTS UP TO 30 KT.

* SEAS: 5 TO 8 FEET...SUBSIDING TO 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
183 
WHUS71 KCAR 280254
MWWCAR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
954 PM EST THU JAN 27 2011

ANZ050-051-281000-
/O.CAN.KCAR.SC.Y.0009.000000T0000Z-110128T0400Z/
/O.NEW.KCAR.SW.Y.0001.110128T0254Z-110128T1500Z/
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
954 PM EST THU JAN 27 2011

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 AM
EST FRIDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 10 AM EST
FRIDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. 

* WINDS: NORTHWEST 15 TO 20 KT...DIMINISHING TO 10 TO 15 KT.

* SEAS: 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS
SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO
LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR
WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY
EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN
LARGER VESSELS.

&&

$$

ANZ052-280400-
/O.CAN.KCAR.SC.Y.0009.000000T0000Z-110128T0400Z/
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
954 PM EST THU JAN 27 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

NORCROSS

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 3:39 PM EST, 11 hours 16 minutes earlier.

Area forecast discussion, Jan 26, 3:39 PM EST, 11 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
339 PM EST WED JAN 26 2011

.SYNOPSIS...
WEAK HIGH PRESSURE WILL MOVE EAST OF THE REGION TONIGHT AS LOW
PRESSURE OFF THE MID ATLANTIC COAST TRACKS NORTHEAST. THIS SYSTEM
WILL PASS SOUTH OF NOVA SCOTIA ON THURSDAY.
&&

.NEAR TERM /THROUGH THURSDAY/...
WEAK AREA OF OVERRUNNING ACROSS FAR ERN AND NERN AREAS THRU ERLY
THIS AFTN FINALLY DISSIPATING AND MVG OFF TO THE E PER LATEST RADAR/SAT
PIX. RELATIVELY WARMER AIR WHICH HAS BEEN ACROSS THE WRN HALF OF
THE FA ALL DAY FINALLY BEGINNING TO FILTER INTO ERN AREAS. XPCT
THIS TREND TO CONT W/ DCRSG CLDS E AND NE AND SLOW MODERATION IN
TEMPS. ELSEWHERE...CLDS FROM STORM SYSTEM OFF THE MID ATLC COAST
ALREADY STREAMING NEWRD AND SPREADING INTO SWRN PORTIONS OF THE
REGION. 12Z MDLS IN GENERALLY GUD OVERALL AGREEMENT IN LIFTING
THIS STORM NEWRD ACROSS THE SRN GULF OF MAINE LATER TNGT AND THEN
JUST S OF NS ON THU. THIS TRACK FAVORS MOST SIGNIFICANT
PRECIPITATION REMAINING JUST S AND E OF THE AREA W/ OUR FAR SRN
AND SERN AREAS RCVG JUST A GLANCING BLOW. USED A CONSENSUS BLEND
OF THE MDLS WHICH YIELDS JUST SEVERAL INCHES OF SNOW LATER THIS
EVE THRU THU AM ACROSS FAR SRN/SERN MAINE W/ HGHST AMOUNTS OF
AROUND 6 INCHES XPCTD XTRM SERN CORNER. PER COORD W/ GYX...THEY
HAVE DECIDED TO DROP THEIR ADV AND WE HAVE OPTED TO ISSUE A WNTR
WX ADV FOR JUST ZN 30 ATTM FOR ACCUMS OF 3-6 INCHES XPCTD W/
LESSER AMOUNTS TO THE W AND N...

STORM SYSTEM PULLS OUT OF XTRM SERN AREAS BY NOON THU W/ A BRISK
NRLY FLOW IN ITS WAKE. HOWEVER...TEMPS FOLLOWING THIS SYSTEM NOT
NEARLY AS COLD AS THE LAST...
&&

.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
A WEAK AREA OF HIGH PRESSURE WILL BUILD ACROSS THE AREA THURSDAY
NIGHT BEHIND THE DEPARTING STORM SYSTEM. POTENTIAL IS THERE FOR
SOME DECENT RADIATIONAL COOLING IF WE CLEAR OFF ENOUGH WITH LIGHT
WINDS EXPECTED AND THIS COULD RESULT IN MIN TEMPERATURES GETTING
COLDER THAN FORECASTED. THAT BEING SAID...LOOKING FOR LOWS RANGING
FROM AROUND ZERO TO 5 ABOVE ZERO ACROSS MOST OF THE REGION.

AN UPPER TROUGH WILL REMAIN ACROSS THE REGION WITH A SERIES OF
SHORT WAVE CROSSING THE REGION THROUGH SATURDAY. THIS WILL BRING
THE CHANCE FOR SNOW SHOWERS FROM TIME TO TIME ACROSS THE REGION
FRIDAY THROUGH SATURDAY. TEMPERATURES FRIDAY THROUGH SATURDAY
SHOULD BE CLOSE TO NORMAL.
&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
LOW PRESSURE OVER THE MARITIMES AT THE BEGINNING OF THIS PERIOD
WILL CONTINUE TO MOVE AWAY TO THE NORTHEAST. HIGH PRESURE WILL
BUILD IN FROM THE WEST SUNDAY AND MONDAY. LOW PRESSURE IS EXPECTED
TO PASS TO THE SOUTH OF THE AREA TUESDAY. HAVE INITIALIZED ALL
GRIDS WITH GMOS. WILL ADJUST SKY AND POP GRIDS MAINLY FOR
SMOOTHING. HAVE ALSO ADJUSTED WIND GUST GIRDS.
&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
NEAR TERM: LOWER CLDS ACROSS THE N HAVE FINALLY DISSIPATED W/ VFR
CONDS XPCTD INTO TNGT. COULD SEE LOW CLDS RETURN AGAIN LATER TNGT
AS LOWER-LVLS REMAIN RELATIVELY MOIST BUT INVERSION TNGT SHOULD
NOT BE NEARLY AS PRONOUNCED AS LAST NGT SO CONFIDENCE OVERALL IS
LOW. CONDS ACROSS OUR SRN TAF SITES HAVE IMPROVED TO VFR AS WELL BUT
XPCT THIS TO BE SHORT-LIVED AS WDSPRD MVFR JUST UPSTREAM ACROSS
SWRN MAINE AND XPCT THESE CONDS TO REDEVELOP ACROSS OUR SRN TAF
SITES NXT FEW HRS.

SHORT TERM: VFR CONDITIONS SHOULD PREVAIL THURSDAY NIGHT THROUGH
SATURDAY. THE ONLY CAVEAT TO THIS WILL BE THE POTENTIAL FOR MVFR
CONDITIONS IN SCATTERED SNOW SHOWERS FRIDAY THROUGH SATURDAY. VFR
CONDITIONS EXPECTED SUNDAY AND MONDAY.
&&

.MARINE...
NEAR TERM: WILL CONT THE GLW FOR TNGT INTO THU...

SHORT TERM: SCA CONDITIONS ARE STILL POSSIBLE THURSDAY
NIGHT...OTHERWISE WIND/SEAS SHOULD REMAIN BELOW SCA LEVELS THE
REMAINDER OF THE PERIOD.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WINTER WEATHER ADVISORY FROM MIDNIGHT TONIGHT TO NOON EST
     THURSDAY FOR MEZ030.
MARINE...GALE WARNING FROM 1 AM TO 2 PM EST THURSDAY FOR ANZ050>052.

&&

NEAR TERM...KHW
SHORT TERM...DUDA
LONG TERM...MIGNONE
AVIATION...KHW
MARINE...KHW/DUDA
Hazardous weather outlook, Jan 27, 2:39 AM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
239 AM EST THU JAN 27 2011

MEZ001>006-010-011-015-016-031-032-280745-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
INTERIOR HANCOCK-SOUTHERN PISCATAQUIS-NORTHERN WASHINGTON-
239 AM EST THU JAN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE...SOUTHEAST MAINE AND WEST CENTRAL
MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

MEZ029-030-280745-
COASTAL HANCOCK-COASTAL WASHINGTON-
239 AM EST THU JAN 27 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

MEZ017-280745-
CENTRAL WASHINGTON-
239 AM EST THU JAN 27 2011

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

ANZ052-280745-
INTRACOASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME-
239 AM EST THU JAN 27 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

ANZ050-051-280745-
COASTAL WATERS FROM EASTPORT ME TO SCHOODIC POINT ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT ME TO STONINGTON ME OUT 25 NM-
239 AM EST THU JAN 27 2011

...GALE WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE REPORT SIGNIFICANT WEATHER CONDITIONS OR
PRECIPITATION AMOUNTS BY CALLING THE SPOTTER HOTLINE.

Nearby

Small Craft Advisories in Maine, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.